Date	Day of Week	City	Depart Time	Arrive Time	Travel Days	Expense Category	Details
						Eurail Select Pass	Eurail Select Pass (reservations, sleepers additional cost) four countries: France, Beneluz, Germany and Austria
						Buy Paris Museum Pass	Buy – 2 four day Paris museum passes, includes having passes sent to home address. Www.parismuseumpass.com
						Miles Remption	Redeem Credit Card Miles to help pay for trip
05/12/15	Tuesday	Leave Nor- folk			Plane -1		
			04:04 PM	05:15 PM		Flights – Norfolk to Philadelphia	Round Trip airfare
			06:15 PM	07:55 AM		Philadelphia to Paris	
05/13/15	Wednes day	Arrive Paris – Day 1					
				07:55 AM		Arrive	
				08:30 AM		Blue Train (RER) to Chatalet Les Halles	Take Blue line train to Chatalet Les Halles,
						Walk to Hotel	Walk to Hotel, drop off luggage, check-in if room is available 7 minute walk from train station
						Walk to Notre Dame	Walk to Isle de Cit, 20 minute walk from hotel, find breakfast on the way
			09:30 AM	01:30 PM		Historic City Walk – 4 hours	Do Rick Steves Historic City Walk audio tour, allowing 4 hours. Highlights include:
							Tour Notre Dame Hours: 7:45 – 19:00
							Walk around Latin Quarter
							Tour St Chapell. Hours 09:30 – 18:00
							Tour Conciergerie Hours: 09:30 – 18:00
							Pont Neuf and the Seine
			01:30 PM	02:00 PM		Lunch – Option	Latin Quarter has 'cheap' Gyros
			02:00 PM	03:30 PM		Hotel Check-in	Check-in to Hotel, take a break, stop at store to buy some breakfast stuff
						Walk to Orangerie	
			04:00 PM	05:00 PM		Tour Orangerie – 1 hour	Musée national de l'Orangerie – monet, Hours Wed – Mon 12:30 – 19:00. In the Tuileries Garden near place de la Con- corde. Across the river from the Orsay.
			05:00 PM	05:30 PM		Take Metro	Take Metro from Chatalet Les Halles Red Line to Charles De Gaulle Etiole two stops or Yellow line from Tuileries about 5 stops
			05:30 PM	06:30 PM		Tour – Arc de Triomphe	Tour interior, go to top for view. Hours 10:00 – 23:00

			06:30 PM	08:30 PM	Evening Walk - Dinner 2 mile walk	Champs-Elysees walk from the Arc de Triomphe down the grand Avenue des Champs-Elysées to Tuileries Garden
					Food	Estimated food costs
					Hotel	Hotel Bellevue et du Chariot D'Or Address: 39 Rue de Turbigo, 75003 Paris, France Phone:+33 1 48 87 45 60
05/14/15	Thurs- day	Paris – Day 2				
			08:00 AM	09:00 AM	Walk to Lourve	Walk from hotel to Lourve
			09:00 AM	11:00 AM	Louvre Tour – 2 hours	Do Rick Steves AudioTour of the Louvre Museum. Allow 2 hours. Hours: 09:00 – 18:00 Louvre is open until 21:45 Wednesday evening, may be a good time to visit with fewer tourists
			11:00 AM	11:30 AM	Walk to Rue Cler	30 Minute Walk
			11:30 AM	01:00 PM	Tour Rue Cler	Tour shops on Rue Cler, stop for lunch or get stuff for a picnic in Champs de Mar by Eiffel Tower
			01:00 PM	02:00 PM	Eiffel Tower / lunch	Walk (10 minutes) or take metro to Eiffel Tower. (Metro: Tuileries to Concorde, transfer to Purple line take to Ecole Militaire
			02:00 PM	02:30 PM	Walk to Hotel Des Invalides	Walk to Army Museum and Napoleons Tomb 20 minute walk
			02:30 PM	03:30 PM	Tour Army Museum	Tour Army Museum and Napoleons Tomb. Hours: 10:00 – 18:00
					Walk to Rodin Museum	6 minute walk around the corner
			04:00 PM	05:00 PM	Tour Rodin Museum	Tour Rodin Museum, Hours: 09:30 – 17:45
					Dinner	Find some place for Dinner
			07:00 PM	09:00 PM	OrsayTour – 2 hours	Do Rick Steves Audio Tour of the Orsay Museum. Hours 09:30 – 21:45
					Food	
					Hotel	
05/15/15	Friday	Paris – Day 3			Tours	
			07:00 AM	08:00 AM	Train (RER)	Take Blue Train from Chatelet to Notre Dame (1 stop) then transfer to Yellow (C5) to Versailles (end of Line)
			09:00 AM	02:00 PM	Tour	Tour Versailles, Chateau and Gardens
			02:00 PM	03:00 PM	Train (RER)	Return from Versailles
			03:00 PM	05:00 PM	Left Bank Walk 2 Hours	Left Bank Walk, allowing 2 hours, highlights include:
						Delacroix Museum Hours: 09:30 – 17:00
						Pantheon
						Luxembourg Gardens
					Food	-
					Hotel	

05/16/15	Satur- day	Paris – Day 4					
			08:00 AM	12:00 PM		Marias Walk – 2-4 Hours depending on museums visited	Marais walk – 2 miles highlights include:
							Victor Hugo House. Hours: 10:00 – 18:00
							Carnavalet Museum. Hours 10:00 – 18:00
							Picasso Museum. Hours: 09:30 – 18:00
							Pompidou Center Hours 11:00 – 21:00
							Bastille
							Place des Vosges
							Jewish Quarter
							Rue Des France Bourgeois – Cafes clothing, boutiques
						Optional dinner	AU BOURGUIGNON DU MARAIS 52 rue François-Miron, 3e, Paris, 75003, France
							Ma Bourgogne 19 place des Vosges 75004 Paris Phone : 01 42 78 44 64 Open 7 days/week from noon midi to 3 PM and from 8 PM to 1.30 PM
						Food	•
						Hotel	
05/17/15	Sunday	Paris – Day 5			Train - 1		
			08:00 AM	09:00 AM		Subway to Gare Nord	Check-out of Hotel, take luggage, take subway from Chatalet Les Halles to Gare Nord. Leave luggage in lockers in train station.
			09:00 AM	09:30 AM		Subway to Anvers	Take line 4 from Gare Nord to Barbes Rochencourt then on to Anvers
			10:00 AM	12:00 PM		Montmarte Walk – 2-3 hours	Montmartre Walk 2 mile walk. Highlights include:
							Sacré-Cœur Basilica – Sacred Heart of Paris – best view
							Dali Museum Hours: 10:00 – 18:30 Not Covered by Museum Pass
							Montmartre Walk 2 mile walk. Highlights include: museum. Hours:11:00 – 18:00 Not Covered by Museum Pass
							Moulon Rouge
							Museum of Erotic Art Hours:10:00 – 14:00 Not Covered by Museum Pass
							Pig Alley
			12:55 PM	04:15 PM		Train – Paris to Cologne	Paris (Nord) to Cologne The full itinerary is: Paris Nord 12:52 on the THA 9341 - Bruxelles-Midi 14:17 Bruxelles-Midi 14:25 on the ICE 17 - Köln 16:15

		Cologne, Germany				Walking Tour of Cologne	Walk around Cologne city center
						Highlights	Walk to and through Cathedral. Cathedral closes at 21:00 Services at 17:00 and 19:00, no tours at these times.
							Hohe Strasse – main shopping street
						Eating options	Papa Joe's Klimperkasten Alter Markt 50-52. Jazz pub piano music starting at 20:00
							Papa Joe's Jazzlokal. Jazz pub with live bands starting at 19:30 Buttermarkt 37
			09:22 PM	08:14 AM		Night Train to Vienna	Train leaves Cologne @21:22 to Vienna. Arrives at 8:14 Wein Miedling. Night Train with sleeper car
						Food	
05/18/15	Monday	Vienna – Day 1			Train – 2		
						Hotel	Goldfisch Apartment Central Park Wollzeile 31/23, 01. Innere Stadt, 1010 Vienna, Austria + 43676843777777 Booking Number 617.202.826 PIN Code 2733 Booking Details 2 nights, 1 apartment Check-in Monday, May 18, 2015 (1:00 PM - 5:00 PM) Check-out Wednesday, May 20, 2015 (until 10:00 AM)
						Food	Breakfast and Lunch, Dinner covered by Dinner/Concert
			08:14 AM			Subway – U6	Take U6 subway from Wein Miedling to West Bahnhof. Take luggage and store in lockers in West Bahnhof. Buy 48 hour metro pass good for metro, bus and trams.
			09:30 AM	10:17 AM		Train to Melk	take early train from Vienna, leave from Westbahnhof station
		Melk, Austria				Tour Melk Abbey	Guided Tour of Melk Abbey, Daily English tour 10:55 or 14:55 Stift Melk, Stifts-führungen, Abt-Berthold-Dietmayr-Straße 1, A-3390 Melk Tel: +43-(0)2752-555-232 · Fax: -249 e-mail: tours@stiftmelk.at
			01:38 PM	02:30 PM		Train to Vienna	Return to Westbahnhof station
			02:30 PM			Subway – U3	Take U3 subway to Stubentor stop for Hotel/Central Vienna
						Hotel Check-in	Check into Hotel
						Tour – Walking Tour	RS Walking tour takes 1 hour
						Optional Tour – Treasury	Hofburg Imperial Treasury Closed on Tuesdays self guided tour with Audioguide Schweizerhof 1010 Wien, Austria
			06:00 PM	10:00 PM		Tour Dinner/Concert	Mozart Concert and Dinner. Dinner 6pm at Bristol Restaurant, Concert at Musikverein Brahms Hall www.mozart.co.at

05/19/15		Vienna – Day 2					
						Hotel	Goldfisch Apartment Central Park
						Food	
			07:00 AM	07:10 AM		Walk to Subway	U4 station:Landstrasse/Bahnhof Wien-Mitte 3212, 1030 Wien, Austria
			07:10 AM			Subway – U4	Take U4 subway towards Hutteldorf to Schonbrunn stop approximately 10 minutes
			08:30 AM	10:00 AM		Tours – Schonbrunn Palace	Schonbrunn Palace, Grand Tour 08:30 – 16:30 www.schoenbrunn.at Need 1 hour for audio tour at Schonnbrunn. Tickets: http://www.imperial-austria.at/schoenbrunn-palace-1.html
						Subway – U4	Take U4 subway back to Karlsplatz transfer to U1
						Subway – U1	Take U1 to Stephensplatz walk to Hofburg Palace
						Tour – Hofburg Palace	Tour Hofburg Palace with Audio Guide, 09:00 – 17:00 Michael- erkuppel 1010 Vienna Austria Tickets: http://www.imperial-austria.at/schoenbrunn-palace-1.html
						Tour – St Stephens Cathedral	RS Walking Tour of St. Stephens Cathedral 09:00 – 18:00
						Optional Tour - Opera	Tour Opera house, 50 minute tour, afternoons
						Walk to Opera	Walk to Opera, about 10 minutes take Tram D to Nussdorf
						Tram D to Beethovengang	Take Tram D to end (Beethovengang) look for Heurigen, 3 in a row,
						Dinner – Heurigen	SchubelAuer Heuriger this is a wine garden, Kahlenberger Strasse 18 16:00 – 24:00
05/20/15	Wednes day	Munich – Day 1			Train – 3		
			06:00 AM	06:30 AM		Subway – U3	Take U3 subway to Westbahnhof train station
			06:30 AM	10:25 AM		Train to Munich	take early train from Vienna, leave from Westbahnhof station. Optional train departs Vienna at 07:30 Arrives 11:41.
						Lunch – Option	Eat at Viktualienmarkt (Open Air farmers market)
						Food	
						Hotel	Treff Hotel Schillerstrasse 28 Munich, BY, 80336, German
						RS – City Walking Tour	Rick Steves City Walking Tour The Glockenspiel, which portrays the city's history, happens at 11am and 12pm daily. There is also a 5pm show from March through October.
						Optional Tours in Munich	Radius Tours has a food and beer tour (e30) includes Beer and Octoberfest museum, departs from train station track 32 Radius office. Takes 3.5 hours. Www.radiustours.com

			07:30 AM	09:30 AM		Drive to Salzburg	1 hour 45 minute drive
			07:00 AM	07:30 AM		Rental Car	Pickup car in Munich return in Koblenz Your booking or reservation number is: 1010054147 MARSSTRASSE 24 NO TRUCKS GREATER GR.3 80335 MUENCHEN +49 (089) 54543990
			06:30 AM	07:00 AM		Walk to Car Rental	Walk to Car rental agency, Marsstrasse 24, Munich, 9 minute walk from train station
						Food	Breakfast included at hotel (Munich)
05/22/15	Friday	Schwangau – Day 1			Car – 1		
05/00/45	F.J.	Only			0	Dinner Option – Augustiner Beer Garden	3 blocks from train station. Arnulfstrasse 52
						·	http://www.bratwurst-gloeckl.de/anfahrt.html http://www.augustiner-am-platzl.de/
						Lunch/Dinner Option	Close to Marienplatz
						Lunch/Dinner Option	http://www.augustiner-klosterwirt.de/cms/
						Lunch/Dinner – Option Zwickl	Close to Farmers Market Zwickl - Gastlichkeit am Viktualienmarkt Dreifaltigkeitsplatz 2 / 80331 München Telefon: 089-46228833 / Fax: 089-46228733 Website: www.zwickl-muenchen.de
						Optional Tours	Dachau Concentration Camp – (e22) Radius (9:15 & 12:15 5 hours)
						Optional Tours	Alte Pinakothek – Art Gallery – Old masters, includes audioguide hours 10:00 – 20:00
						Optional Tours - bike	Bike rental – Mikes Bikes near Hofbrauhaus, ride bikes to and from English Garden. Also Radiustours in train station. Suggested ride, go to Nymphenburg Palace, Olympic Park and BMW, then return by English Garden.
						Tours	The Residenz, (museum and Treasury w/audioguides), e11 hours 09:00 – 18:00
						Food	Breakfast included at hotel
						Hotel	Treff Hotel Schillerstrasse 28 Munich, BY, 80336, German
05/21/15	Thurs- day	Munich – Day 2					
			04:00 PM			Dinner – Hofbrauhous	Dinner at Hofbrauhous, Show starts at 4pm. Free folk show every evening from 18:30 to 22:30. Platzl 9 80331 München Germany
						Tours in Munich	Walking tours of Munich depart from TI on Marienplatz, include City Walk(e12, 2.25hrs) Beer tour(e25,3.5 hrs), Food Tour(e2 includes visit to Viktualienmarkt). No reservations required. Hofbrauhaus, English Garden, Marienplatz, St Peters Church

		Salzburg, Austria	09:30 AM			Tour	Walking Tour of Salzburg using Rick Steves audio guide. Tour starts at Mozartplatz in the old town. Takes about an hour.
						Hohensalzburg Fortress	Castle overlooking town. Can walk up and look around no cost.
			01:00 PM	02:00 PM		Drive to Berchtesgaden	45 minute drive
		Berchtes- gadin, Ger- many	02:00 PM	04:00 PM		Tour – Berchtesgaden	Obersalzberg Documentation Center, then on to Eagles Nest. Must take bus #849 from documentation center to Eagles nest.
			04:00 PM	07:00 PM		Drive to Schwangau	3 hour drive
		Schwangau				Hotel	Hotel Helmer Josef and Luise Helmer GmbH & Co. KG Mitteldorf 10 D-87645 Schwangau Tel.: +49 (0) 83 62 / 98 0 – 0 Fax: +49 (0) 83 62 / 98 0 – 200 http://www.hotel-helmer.de/ Includes breakfast
05/23/15	Satur- day	Schwangau – Day 2			Car – 2		
						Food	Breakfast included at hotel
						Hotel	Hotel Helmer Josef and Luise Helmer GmbH & Co. KG Mitteldorf 10 D-87645 Schwangau Tel.: +49 (0) 83 62 / 98 0 – 0 Fax: +49 (0) 83 62 / 98 0 – 200 http://www.hotel-helmer.de/ Includes breakfast
			07:30 AM	08:00 AM		Walk/Bike to Castles	Walk to Castles, must pickup tickets 1 hour before tour. Tour starts with Hohenschwangau
			09:00 AM			Neuschwanstein Tours	Neuschwanstein, and Hohnenschwangau (2 miles from Fussen, walk or bike), To reserve tickets: www.ticket-center-hohenschwangau.de. Get there 1 hours before scheduled tour. Tours start at 08:00 Walk to Mary's Bridge behind castle for a view from above the castle.
			12:00 PM	01:00 PM		Drive to Garmish	Actually drive to Eibsee, which is where you catch the train and/or tram to top of Zugspitza
		Garmish, Germany				Tour Zugspitza	Zugspitze/Garmish (1 hr drive from Fussen), includes cograil train, to cable car to summit and back. Park at Eibsee (35 minutes from here as opposed to 75 from Garmish) Look up Tiroler Zugspitzbahn, in Ehrwald Austria, cheaper ascent to Zugspitza.
			03:00 PM	04:00 PM		Drive to Oberammergau	45 minute drive
		_	04:00 PM	06:00 PM		Optional Tour – Oberammergau	Oberammergau (1 hr from Fussen)
			06:00 PM	06:30 PM		Drive to Wies Kirche	30 minute drive
			06:30 PM	07:30 PM		Tour - Wies Kirche	Travel to Wies Kirche – 30 min drive. Wies kirche – Pilgramage Church Open 08:00 – 20:00

		Schwangau	07:30 PM	08:00 PM		Back to Schwangau	30 minute drive
05/24/15	Sunday	Rothenburg – Day 1			Car – 3		
			08:00 AM	10:30 AM		Drive to Rothenburg	Travel to Rothenburg – 2.5 hour drive.
			11:00 AM	01:00 PM		Tours – Crime and Punishment	Crime and Punishment museum, the cost is included in the Hotel. Hours 10:00 - 18:00 Kriminalmuseum D-91541 Rothenburg Burggasse 3 - 5 Telefon: (00 49 98 61) 53 59 Fax: (00 49 98 61) 82 58 e-mail: info@kriminalmuseum.rothenburg.de http://www.kriminalmuseum.rothenburg.de
			01:00 PM	03:00 PM		Tours – Self Guided City Tour	self guided tour of city, St Jacobs Church (e2) Night Watchmens Tour (e6), meet at Market Square at 20:00
			03:00 PM	04:00 PM		Tour – St. Jacobs Church	Tour St Jacobs Church 09:00 – 17:15 Carved wooden Altat of the Holy Blood, (take stairs behind the pipe organ
			06:00 PM	07:30 PM		Dinner	Options: 3 Course Dinner in the hotel, Trinkstube zur Holle (Hell) is a wine bar one block past the crime and punishment museum, pub food and a few main courses. Weinstube am klostrhof offKlingengasse at Klosterhof 7.
			08:00 PM	09:00 PM		Tours – Nightwatchman	Night Watchmens Tour (included in hotel), meet at Market Square at 20:00
						Hotel w/breakfast,	Www.gasthof-greifen-rothenburg.de Ursula Milferstädt Hotel-Gasthof Greifen Obere Schmiedgasse 5 91541 Rothenburg ob der Taber Telefon: +49 (0)9861 2281 Fax: +49 (0) 9861 86374 E-Mail: info(at)gasthof-greifen-rothenburg.de http://www.gasthof-greifen-rothenburg.de Night Watchman Special, includes a standard double room, a 3 course meal, the Crime and Punishment Museum, the Nightwatchman tour and breakfast.
						Food	Breakfast included at hotel
05/25/15	Monday	Rudesheim – Day 1			Car – 4		
			07:00 AM	10:30 AM		Drive to Boppard	Drive to Rhne River Valley, 2.5 hours. Take route past Heildelburg. Drive along the Rhine to Boppard, turn back stop at St. Goar then Bacharach.

	St Goar	10:30 AM	12:00 PM		Optional Tour - Rheinfels Castle	St Goar to visit Castle Rheinfel
	Bacharach	12:00 PM	12:30 PM		Drive to Bacharach	15 minute drive
		12:30 PM	02:00 PM		Tour Bacharach	Tour town and wine bars, have lunch
		02:00 PM	03:30 PM		Drive to Rudesheim	1 hour 15 minute drive
					Hotel – Check-in	Historisches Hotel Weinrestaurant Zum Grünen Kranz Oberstrasse 42-44 Ruedesheim am Rhein 65385 Germany +49672248336
					Food	Breakfast included at hotel
		04:00 PM	07:00 PM		Tour	Visit Rhinegau Wine Museum, George Breuer Winery, Drosselgasse
Tuesday	Amsterdam – Day 1			Car – 5 Train – 4		
		08:00 AM	09:45 AM		Drive to Burg Eltz	Drive from Rudesheim to Burg Eltz in the Mosel Valley
	Burg Eltz	10:00 AM	11:00 AM		Tour Burg Eltz	Tour Castle at Eltz. http://www.burg-eltz.de/en.html Hours: 09:30 – 17:30 Tour last 40 minutes Must have cash
		11:00 AM	11:30 AM		Drive Mosel Valley	Ride along valley looking for wineries
	Koblenz	11:30 AM	12:30 PM		Return Rental Car	Return Rental Car at Koblenz ANDERNACHER STRASSE 199 56070 Koblenz +49 (0261) 889180
					Food	Breakfast included at hotel
		01:16 PM	05:27 PM		Train to Amsterdam	Train to Cologne
					Walk to Hotel	Short walk to Hotel
		06:00 PM	06:30 PM		Hotel – Checkin	NH Amsterdam Barbizon Palace Prins Hendrikkade 59-72 Amsterdam 1012 AD Netherlands 31205564564
		07:00 PM	10:00 PM		Tour – Red Light District	RS Walking Tour of Red Light District, eat dinner, find a CoffeeShop
Wednes day	Amsterdam – Day 2					
		07:00 AM	09:00 AM		Rent Bikes	Rent Bikes at Centraal Station, bike tour to the west around Amsterdam, go past Anne Frank House (Prinsengracht 267) and Westerkerk, stop at Begijhof (08:00 – 17:00) on Begijnensteeg lane just past Kalverstraat between #130 and #132. Stop at Flower Market (Singel Canal Between Koningsplein and Muntplein). Ride around Vondel Park. End at Rijkesmuseum. Singel Canal Between Koningsplein and Muntplein
		09:00 AM	11:00 AM		Rijkesmuseum	Tour Rijkesmuseum, tour with audio guide. Buy tickets in advance at www.rijkesmuseum.nl Hobbemastraat
		11:00 AM			Optional Tour: Heineken Experience	Tour of old Heineken brewery
					Ride bikes back to Centraal Station	Ride bikes back around eastern part of Amsterdam,past Rembrandt House (Jodenbreestraat 4)
		02:00 PM	03:00 PM		Holland International Canal Cruise '100 sites'	1 hour canal tour w/audio guides. Price is included in the Rijkesmuseum ticket Prins HendriKkade 33a
		03:00 PM	06:00 PM		Tours in Amsterdam	Walking Tour, starts at Central Train Station allow 3 hours. Tour has audio available on Rick Steves.
	Tuesday	Bacharach Tuesday Amsterdam - Day 1 Burg Eltz Koblenz Wednes Amsterdam	Bacharach 12:00 PM 12:30 PM 02:00 PM 02:00 PM 02:00 PM Tuesday Amsterdam - Day 1 08:00 AM 11:00 AM Koblenz 11:30 AM 01:16 PM 06:00 PM 07:00 PM 07:00 PM 07:00 AM 07:	Bacharach 12:00 PM 12:30 PM 12:30 PM 02:00 PM 02:00 PM 03:30 PM 02:00 PM 03:30 PM 02:00 PM 03:30 PM 02:00 PM 03:30 PM 04:00 PM 07:00 PM 04:00 PM 07:00 PM 08:00 AM 09:45 AM 09:45 AM 11:00 AM 11:00 AM 11:30 AM 12:30 PM 01:16 PM 05:27 PM 06:00 PM 06:30 PM 07:00 PM 10:00 PM 07:00 PM 10:00 PM 07:00 AM 09:00 AM 09:00 AM 11:00 AM 11:00 AM 11:00 AM 09:00 AM 11:00 AM 09:00 AM 11:00 AM 11:00 AM 11:00 AM 09:00 AM 11:00 AM	Bacharach 12:00 PM 12:30 PM 12:30 PM 02:00 PM 02:00 PM 02:00 PM 02:00 PM 02:00 PM 03:30 PM 02:00 PM 03:30 PM 02:00 PM 07:00 PM 07:00 PM 08:00 AM 09:45 AM 08:00 AM 11:00 AM 11:00 AM 11:00 AM 11:00 AM 11:30 AM 12:30 PM 01:16 PM 05:27 PM 06:00 PM 06:30 PM 07:00 PM 10:00 PM 07:00 PM 07:00 PM 07:00 PM 07:00 PM 07:00 AM 09:00 AM 11:00 AM 02:00 PM 03:00 PM	Bacharach 12:00 PM 12:30 PM Drive to Bacharach 12:30 PM 02:00 PM Tour Bacharach 02:00 PM Drive to Rudesheim Hotel – Check-in Food Tour Tour Tuesday Amsterdam Day 1 Drive to Burg Eltz 10:00 AM 11:00 AM Drive to Burg Eltz 10:00 AM 11:30 AM Drive to Burg Eltz 10:00 AM 12:30 PM Return Rental Car Food Tour Food Tour Burg Eltz 10:00 AM 12:30 PM Return Rental Car Food Tour Burg Eltz Tour Burg Eltz Food Photel Phote

						Dinner – Option Rijsttafels	Kantjil en de Tijger – 16:30 – 23:00 Spuistraat 291 tel:020/620-0994
						Food	
						Hotel	NH Amsterdam Barbizon Palace Prins Hendrikkade 59-72 Amsterdam 1012 AD Netherlands 31205564564
05/28/15	Thurs- day	Leave Paris			Train – 5 Plane – 2		
			05:30 AM	06:00 AM		Walk to train station	Walk to Train station from hotel 2 minutes
			06:17 AM	09:44 AM		Train to Paris Nord	Train to Paris, direct train, reservation required
			10:00 AM	11:00 AM		Train to Airport	Train from Paris (Nord) to CDG Airport
			01:20 PM	03:45 PM		Paris to Philadelphia	Return flight to Philadelphia
			05:45 PM	06:51 PM		Philadelphia to Norfolk	Return to Norfolk
	Travel Days						
							Average Price Per Day
							Average Price Per Person Per Day